# SDR TAMF20070019S

- Difficulty date: August 25, 2007
- Submitted: September 3, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1536 S36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF  (C2) CHECK WAS FOUND A DENT A/Y=40 ON LAP SKIN STA 1536 STR 36 - LT.  DAMAGED AREA WAS REPAIRED IAW EWO 767-53-049 AND SRM 53-00-01 REPAIR 12. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
